RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1962, Volume 26, Issue 6, Pages 911–924 (Mi izv3364)  

This article is cited in 4 scientific papers (total in 4 papers)

The second obstruction for the imbedding problem for the field of algebraic numbers

S. P. Demushkin, I. R. Shafarevich


Full text: PDF file (1233 kB)

Bibliographic databases:
Received: 01.08.1961

Citation: S. P. Demushkin, I. R. Shafarevich, “The second obstruction for the imbedding problem for the field of algebraic numbers”, Izv. Akad. Nauk SSSR Ser. Mat., 26:6 (1962), 911–924

Citation in format AMSBIB
\Bibitem{DemSha62}
\by S.~P.~Demushkin, I.~R.~Shafarevich
\paper The second obstruction for the imbedding problem for the field of algebraic numbers
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1962
\vol 26
\issue 6
\pages 911--924
\mathnet{http://mi.mathnet.ru/izv3364}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=143758}
\zmath{https://zbmath.org/?q=an:0199.09802|0115.03701}


Linking options:
  • http://mi.mathnet.ru/eng/izv3364
  • http://mi.mathnet.ru/eng/izv/v26/i6/p911

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Yakovlev, “The embedding problem for number fields”, Math. USSR-Izv., 1:2 (1967), 195–208  mathnet  crossref  mathscinet  zmath
    2. V. V. Ishkhanov, B. B. Lur'e, “Some field embedding problem with cyclic kernel”, J. Math. Sci. (N. Y.), 130:3 (2005), 4724–4728  mathnet  crossref  mathscinet  zmath
    3. V. V. Ishkhanov, B. B. Lur'e, “The Hasse conjecture for cyclic extensions”, J. Math. Sci. (N. Y.), 136:3 (2006), 3942–3945  mathnet  crossref  mathscinet  zmath  elib  elib
    4. V. V. Ishkhanov, B. B. Lur'e, “The embedding problem with kernel $\mathrm{PSL} (2,p^2)$”, J. Math. Sci. (N. Y.), 151:3 (2008), 3010–3015  mathnet  crossref  elib  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:208
    Full text:86
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019